# SDR CALA9802180

- Difficulty date: December 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N76355
- Make and model: Boeing 7373T0
- Aircraft serial: 23593
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Relay
- Part number: BACR13CG2AB
- Condition: Inoperative
- Location: E & E Compt
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE GEAR LEVER WOULD NOT RAISE BEYOND THE OFF POSITION AFTER TAKEOFF.  THE AIRCRAFT WAS RETURNED TO IAH WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE WAS UNABLE TO DUPLICATE THE FAILURE.  THE R276 AIR SENSING RELAY WAS REPLACED AS A PRECAUTIONARY MEASURE.  AN EXTENSION AND RETRACTION CHECK WAS PERFORMED AND ALL OPERATION AND INDICATIONS WERE NORMAL.
